# SDR ASAA2015053111922

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,248 hours, 5,131 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE-ON THE GROUND.  ACFT GROUNDED.  RESOLVED IAW QRH PROCEDURE.
